A proof of the smoothing properties of the positive part of Boltzmann's kernel.

Título inglés A proof of the smoothing properties of the positive part of Boltzmann's kernel.
Título español Una prueba de las propiedades regularizadoras de la parte positiva del núcleo de Boltzmann.
Autor/es Bouchut, François ; Desvillettes, Laurent
Organización Dep. Math. Univ. Orléans-CNRS, Orléans, Francia
Revista 0213-2230
Publicación 1998, 14 (1): 47-61, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We give two direct proofs of Sobolev estimates for the positive part of Boltzmann's kernel. The first deals with a cross section with separated variables; no derivative is needed in this case. The second is concerned with a general cross section having one derivative in the angular variable.
Clasificación UNESCO 120220
Palabras clave español Colisiones moleculares ; Mecánica estadística ; Ecuación de Boltzmann ; Cinética ; Mecánica de fluidos ; Gases
Código MathReviews MR1639275
Código Z-Math Zbl 0912.45014
Icono pdf Acceso al artículo completo